# SDR A6WA201643433

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 30,666 hours, 29,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 601R101528
- Condition: Separated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP AFT FAIRING MISSING, CAME OFF IN FLIGHT, AFT HINGE AFT BRACKET DAMAGED.
